# SDR AALA981386

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2188-2241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON NR 8 SEAT TRACK BETWEEN FRAME 34 AND 35 IN MID CABIN.  REMOVED AND REPLACED SEAT TRACK SECTION BETWEEN FRAME 34 AND 36 PER SRM 53-10-16-2.  (M)
